# SDR UPS98225437

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 659734711
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 4 K-FLAP CENTER L/E HINGE FITTING IS CORRODED.  REMOVED AND REPLACED PER SRM 51-30-2.
